You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1990/56/3
Lower and upper bounds for the number of solutions of
p
+
h
=
P
r
Download
PDF
- Lower and upper bounds for the number of solutions of $p + h = P_{r}$
Article
Original scientific text
Title
Lower and upper bounds for the number of solutions of
p
+
h
=
P
r
Authors
Kan Jiahai
1
Affiliations
Nanjing, China
Acta Arithmetica
1990/56/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
237-248
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics